Have medical questions? Ask a doctor online!
Hi, this is The Good Dr., here to assist you. I am Board Certified with over 10 years of experience. I will respond with my answer shortly. Thank you.
how old are you?
could this be IBS?
what tests have you had?
what other meds do you take?
could it be the sertraline causing it?
I think it could be
it can cause nausea and vomiting
have you had a CAT scan?
meds can cause side effects at any time
I would recommend you ask to reduce the dose
see if it gets better
and if it doesn't you need an endoscopy and CAT scan
I sincerely hope that I have helped you, and that I have earned my 5 star rating today.
Please remember to rate my service by selecting the 5 stars at the top of the screen ( rating me now does not close your question).
We can continue here until you are satisfied, simply use the reply box and let me know. Thank you!
okay go back on them
you can buy them over the counter
you might need to call your doc then
I can't give meds online
very welcome :)